Performance Approximation for Time-Dependent Queues with Generally Distributed Abandonments
- Author(s)
- Gregor Selinka, Raik Stolletz, Thomas Maindl
- Organisation(s)
- Department of Astrophysics
- External organisation(s)
- Universität Mannheim
- Journal
- INFORMS Journal on Computing
- Volume
- 34
- Pages
- 20-38
- ISSN
- 1091-9856
- Publication date
- 2021
- Peer reviewed
- Yes
- Austrian Fields of Science 2012
- 101015 Operations research
- Portal url
- https://ucrisportal.univie.ac.at/en/publications/03b6d24b-21ea-4734-9067-980ab5c5fc86